Title
Large deviation estimates involving deformed exponential functions Large deviation estimates involving deformed exponential functions
Author
Faculty/Department
Faculty of Sciences. Physics
Publication type
article
Publication
Amsterdam ,
Subject
Physics
Source (journal)
Physica: A: theoretical and statistical physics. - Amsterdam
Volume/pages
436(2015) , p. 716-728
ISSN
0378-4371
ISI
000357704500065
Carrier
E
Target language
English (eng)
Full text (Publishers DOI)
Affiliation
University of Antwerp
Abstract
We study large deviation properties of probability distributions with either a compact support or a fat tail by comparing them with qq-deformed exponential distributions. Our main result is a large deviation property for probability distributions with a fat tail.
E-info
https://repository.uantwerpen.be/docman/iruaauth/5c0e8f/4300d440b00.pdf
Full text (open access)
https://repository.uantwerpen.be/docman/irua/836263/10158.pdf
E-info
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000357704500065&DestLinkType=RelatedRecords&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000357704500065&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
Handle